Approximation numbers of composition operators on weighted besov spaces of analytic functions

Research output: Contribution to journalArticlepeer-review

Abstract

Li et al. [A spectral radius type formula for approximation numbers of composition operators, J. Funct. Anal. 267(12) (2014), 4753-4774] proved a spectral radius type formula for the approximation numbers of composition operators on analytic Hilbert spaces with radial weights and on spaces, involving Green capacity. We prove that their formula holds for a wide class of Banach spaces of analytic functions and weights.

Original languageEnglish
JournalProceedings of the Edinburgh Mathematical Society
DOIs
StateAccepted/In press - 2022

Keywords

  • Bagby points
  • Besov spaces
  • approximation numbers
  • composition operators
  • condenser capacity

Fingerprint

Dive into the research topics of 'Approximation numbers of composition operators on weighted besov spaces of analytic functions'. Together they form a unique fingerprint.

Cite this